MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 STANDARD 12MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 STANDARD 12MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035461230
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the left pcoma aneurysm case, the physician prepared a microcatheter to frame the subject coil.While inserting the subject coil into the aneurysm, it got stretched.On withdrawal, the subject coil was found fractured.The physician replaced it with a new device and continued the procedure without clinical consequences to the patient.
 
Additional Manufacturer Narrative
D4 expiration date - added.D9 product available to stryker ¿ updated.D9 returned to manufacturer on ¿updated.H3 summary attached - updated.H3 device evaluated by mfg ¿updated.H4 manufacturing date- added.Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.Visual/microscopic inspection: the main coil was noted to be kinked/bend and stretched.The coil delivery wire was noted to be kinked/bent.The main coil was noted to be detached/separated.The main coil was noted to be broken/fractured.The coil introducer sheath was not returned.Functional inspection: not required.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported event was confirmed.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The product was returned.The information provided states that the coil was stretched during its insertion into an aneurysm, and when the operator extracted it, he discovered that it was fractured.The returned device was analyzed and the results are consistent with the reported event.The main coil was discovered to be kinked/bend, stretched, fractured and detached.The coil delivery wire was kinked.This complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.Therefore, an assignable cause of procedural factors will be assigned to as reported/as analyzed ¿main coil broken/fractured during use¿ and ¿main coil stretched¿ and to the as analyzed ¿main coil kinked/bent¿, coil delivery wire kinked/bent and ¿main coil prematurely detached/separated during use.
 
Event or Problem Description
It was reported that during left pcoma aneurysm case, physician prepared a microcatheter to frame the subject coil.While inserting the subject coil into the aneurysm, it got stretched.On withdrawal, the subject coil was found fractured.The physician replaced it with a new device and continued the procedure without clinical consequences to the patient.

Brand Name
TARGET 360 STANDARD 12MM X 30CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key16094108
Report Number3008881809-2023-00003
Device Sequence Number6529284
Product Code HCG
UDI-Device Identifier07613252192503
UDI-Public07613252192503
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/12/2023
Device Model NumberM0035461230
Device Catalogue NumberM0035461230
Device Lot Number22333061
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2022
Supplement Date Received by Manufacturer01/16/2023
Initial Report FDA Received Date01/04/2023
Supplement Report FDA Received Date02/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6F LONG SHEATH (EVEOY DA); EXCELSIOR SL-10 MICROCATHETER (STRYKER); EXCELSIOR XT-27 MICROCATHETER (STRYKER); NEUROFORM EZ STENT (STRYKER); SYNCHRO GUIDEWIRE (STRYKER); TARGET COILS (STRYKER); UNKNOWN LONG SHEATH
Patient Age68 YR
Patient SexFemale
Patient Weight70 KG
Patient RaceAsian